# SDR CA990430023

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42-720
- Engine: Pwa PT6A61
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 3,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE WOULD NOT START.  INVESTIGATION DETERMINED THE COMPRESSOR SECTION WOULD NOT ROTATE.  ENGINE REMOVED FOR OVERHAUL, FURTHER REPORT TO FOLLOW.
